Journal of Symbolic Logic

Simple Gentzenizations for the Formal Formulae of Contraction-Less Logics

Ross T. Brady

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1321-1346.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745138

Mathematical Reviews number (MathSciNet)
MR1456110

Zentralblatt MATH identifier
0897.03019

JSTOR
links.jstor.org

Citation

Brady, Ross T. Simple Gentzenizations for the Formal Formulae of Contraction-Less Logics. J. Symbolic Logic 61 (1996), no. 4, 1321--1346. https://projecteuclid.org/euclid.jsl/1183745138


Export citation